Advertisement

Herzschrittmachertherapie + Elektrophysiologie

, Volume 30, Issue 3, pp 262–267 | Cite as

Proarrhythmische Nebenwirkungen von Nicht-Antiarrhythmika

  • C. G. JungbauerEmail author
  • L. S. Maier
Schwerpunkt
  • 112 Downloads

Zusammenfassung

Eine erworbene QT-Verlängerung wird fast ausschließlich durch eine Hemmung des Kaliumkanals Ikr verursacht. Insbesondere Patienten im Krankenhaus sind einem erhöhten Risiko für Torsade-de-pointes-Tachykardien (TdP) ausgesetzt. Bei jeder Verordnung von Wirkstoffen mit potenzieller Gefahr für eine QT-Verlängerung sollte die Notwendigkeit der Gabe überdacht und auf Interaktionen mit anderen QT-verlängernden Medikamenten geachtet werden. Auf der Webseite www.crediblemed.com kann das Risiko für TdP von einzelnen Wirkstoffen eingesehen werden. Während der Verordnung des Wirkstoffs sollte die QTc-Zeit im EKG engmaschig überwacht werden. Beim Auftreten einer QT-Verlängerung >500 ms bzw. einem Anstieg der QT-Zeit von mindestens 60 ms sollte die Medikamentenverordnung sofort beendet und der Patient, je nach seinem individuellen Risiko für TdP, überwacht werden.

Schlüsselwörter

Torsade-de-pointes-Tachykardie Erworbene QT-Verlängerung Kaliumkanal Wechselwirkungen Long-QT-Syndrom 

Abkürzungen

Ikr

„Rapid delayed rectifier current“, schneller verzögerter Gleichrichter

Iks

„Slow delayed rectifier current“, langsamer verzögerter Gleichrichter

LQT2

Kongenitales Long-QT-Syndrom 2

SNRI

Selektive Noradrenalin-Wiederaufnahmehemmer

SSRI

Selektive Serotonin-Wiederaufnahmehemmer

TdP

Torsade de Pointes

Proarrhythmic adverse effects of nonarrhythmic drugs

Abstract

Acquired QT prolongation is almost exclusively the result of inhibition of the potassium channel Ikr. Especially hospitalized patients have a high risk to suffer from Torsade de points (TdP). Therefore, any prescription of drugs with the potential for QT prolongation should involve the consideration of the necessity of the agent and interaction with other QT prolonging drugs. The website www.crediblemed.com helps to identify the risk for TdP of each drug. During drug prescription, it is necessary to monitor QTc with regular ECGs; QTc prolongation >500 ms or QTc increase >60 ms should trigger end of drug administration followed by monitoring of the patient according to the individual risk for TdP.

Keywords

Torsade de points tachycardia Acquired QT prolongation Potassium channel Drug-related side effects and adverse reactions Long QT syndrome 

Notes

Einhaltung ethischer Richtlinien

Interessenkonflikt

C.G. Jungbauer und L.S. Maier geben an, dass kein Interessenkonflikt besteht.

Für diesen Beitrag wurden von den Autoren keine Studien an Menschen oder Tieren durchgeführt. Für die aufgeführten Studien gelten die jeweils dort angegebenen ethischen Richtlinien.

Literatur

  1. 1.
    Clark-Kennedy AE (1923) Quinidine in the treatment of auricular fibrillation. QJM os-16(63):204–235CrossRefGoogle Scholar
  2. 2.
    Reynolds EW, Vander Ark CR (1976) Quinidine syncope and the delayed repolarization syndromes. Mod Concepts Cardiovasc Dis 45(8):117–122Google Scholar
  3. 3.
    Selzer A, Wray HW (1964) Quinidine syncope. Paroxysmal ventricular fibrillation occurring during treatment of chronic atrial fibrillation. Circulation 30:17–26CrossRefGoogle Scholar
  4. 4.
    Schwartz PJ, Woosley RL (2016) Predicting the unpredictable: drug-induced QT prolongation and Torsades de pointes. J Am Coll Cardiol 67(13):1639–1650CrossRefGoogle Scholar
  5. 5.
    Monahan BP, Ferguson CL, Killeavy ES, Lloyd BK, Troy J, Cantilena LR Jr. (1990) Torsades de pointes occurring in association with terfenadine use. JAMA 264(21):2788–2790CrossRefGoogle Scholar
  6. 6.
    McComb JM, Campbell NP, Cleland J (1984) Recurrent ventricular tachycardia associated with QT prolongation after mitral valve replacement and its association with intravenous administration of erythromycin. Am J Cardiol 54(7):922–923CrossRefGoogle Scholar
  7. 7.
    Kornick CA, Kilborn MJ, Santiago-Palma J, Schulman G, Thaler HT, Keefe DL, Katchman AN, Pezzullo JC, Ebert SN, Woosley RL, Payne R, Manfredi PL (2003) QTc interval prolongation associated with intravenous methadone. Pain 105(3):499–506CrossRefGoogle Scholar
  8. 8.
    Molokhia M, Pathak A, Lapeyre-Mestre M, Caturla L, Montastruc JL, L’Association Française des Centres Régionaux de Pharmacovigilance (CRPV), McKeigue P (2008) Case ascertainment and estimated incidence of drug-induced long-QT syndrome: study in southwest France. Br J Clin Pharmacol 66(3):386–395CrossRefGoogle Scholar
  9. 9.
    Drew BJ, Ackerman MJ, Funk M, Gibler WB, Kligfield P, Menon V, Philippides GJ, Roden DM, Zareba W, American Heart Association Council on Clinical Cardiology, Council on Cardiovascular Nursing, American College of Cardiology Foundation (2010) Prevention of torsade de pointes in hospital settings: a scientific statement from the American Heart Association and the American College of Cardiology Foundation. J Am Coll Cardiol 55(9):934–947CrossRefGoogle Scholar
  10. 10.
    Ninan B, Wertheimer AI (2012) Withdrawing drugs in the U.S. Versus other countries. http://hdl.handle.net/11299/137111 CrossRefGoogle Scholar
  11. 11.
    Woosley RL, Romero K (2013) Assessing cardiovascular drug safety for clinical decision-making. Nat Rev Cardiol 10(6):330–337CrossRefGoogle Scholar
  12. 12.
    Vandenberg JI, Perry MD, Perrin MJ, Mann SA, Ke Y, Hill AP (2012) hERG K(+) channels: structure, function, and clinical significance. Physiol Rev 92(3):1393–1478CrossRefGoogle Scholar
  13. 13.
    Issa ZF, Miller JM, Zipes DP (2018) Clinical Arrhythmology and Electrophysiology: A Companion to Braunwald’s Heart Disease, 3. Aufl. Elsevier, Philadelphia (edition)Google Scholar
  14. 14.
    Postema PG, De Jong JS, Van der Bilt IA, Wilde AA (2008) Accurate electrocardiographic assessment of the QT interval: teach the tangent. Heart Rhythm 5(7):1015–1018CrossRefGoogle Scholar
  15. 15.
    Grilo LS, Carrupt PA, Abriel H (2010) Stereoselective inhibition of the hERG1 potassium channel. Front Pharmacol 1(22):137Google Scholar
  16. 16.
    Wehrens XH, Vos MA, Doevendans PA, Wellens HJ (2002) Novel insights in the congenital long QT syndrome. Ann Intern Med 137(12):981–992CrossRefGoogle Scholar
  17. 17.
    Roden DM (2004) Drug-induced prolongation of the QT interval. N Engl J Med 350(10):1013–1022CrossRefGoogle Scholar
  18. 18.
    Yang P, Kanki H, Drolet B, Yang T, Wei J, Viswanathan PC, Hohnloser SH, Shimizu W, Schwartz PJ, Stanton M, Murray KT, Norris K, George AL Jr, Roden DM (2002) Allelic variants in long-QT disease genes in patients with drug-associated torsades de pointes. Circulation 105(16):1943–1948CrossRefGoogle Scholar
  19. 19.
    Roden DM (1998) Taking the “idio” out of “idiosyncratic”: predicting torsades de pointes. Pacing Clin Electrophysiol 21(5):1029–1034CrossRefGoogle Scholar
  20. 20.
    www.crediblemeds.org. Zugegriffen: 01.06.2019
  21. 21.
  22. 22.
    Yap YG, Camm AJ (2003) Drug induced QT prolongation and torsades de pointes. Heart 89(11):1363–1372CrossRefGoogle Scholar
  23. 23.
    Prokinetika (2001) Prokinetika. Dtsch Arztebl 98(8):A-481Google Scholar
  24. 24.
    Ray WA, Murray KT, Meredith S, Narasimhulu SS, Hall K, Stein CM (2004) Oral erythromycin and the risk of sudden death from cardiac causes. N Engl J Med 351(11):1089–1096CrossRefGoogle Scholar
  25. 25.
    Drolet B, Simard C, Roden DM (2004) Unusual effects of a QT-prolonging drug, arsenic trioxide, on cardiac potassium currents. Circulation 109(1):26–29CrossRefGoogle Scholar
  26. 26.
    Barbey JT, Pezzullo JC, Soignet SL (2003) Effect of arsenic trioxide on QT interval in patients with advanced malignancies. J Clin Oncol 21(19):3609–3615CrossRefGoogle Scholar
  27. 27.
    Ohnishi K, Yoshida H, Shigeno K, Nakamura S, Fujisawa S, Naito K, Shinjo K, Fujita Y, Matsui H, Takeshita A, Sugiyama S, Satoh H, Terada H, Ohno R (2000) Prolongation of the QT interval and ventricular tachycardia in patients treated with arsenic trioxide for acute promyelocytic leukemia. Ann Intern Med 133(11):881–885CrossRefGoogle Scholar
  28. 28.
    Ramalho D, Freitas J (2018) Drug-induced life-threatening arrhythmias and sudden cardiac death: a clinical perspective of long QT, short QT and Brugada syndromes. Rev Port Cardiol 37(5):435–446CrossRefGoogle Scholar
  29. 29.
    Dessertenne F (1966) La tachycardie ventriculaire a deux foyers opposes variables. Arch Mal Coeur Vaiss 59:263–272Google Scholar
  30. 30.
    Zeltser D, Justo D, Halkin A, Prokhorov V, Heller K, Viskin S (2003) Torsade de pointes due to noncardiac drugs: most patients have easily identifiable risk factors. Medicine (Baltimore) 82(4):282–290Google Scholar
  31. 31.
    Makkar RR, Fromm BS, Steinman RT, Meissner MD, Lehmann MH (1993) Female gender as a risk factor for torsades de pointes associated with cardiovascular drugs. JAMA 270(21):2590–2597CrossRefGoogle Scholar
  32. 32.
    Drici MD, Clément N (2001) Is gender a risk factor for adverse drug reactions? The example of drug-induced long QT syndrome. Drug Saf 24(8):575–585CrossRefGoogle Scholar
  33. 33.
    Banai S, Tzivoni D (1993) Drug therapy for torsade de pointes. J Cardiovasc Electrophysiol 4(2):206–210CrossRefGoogle Scholar

Copyright information

© Springer Medizin Verlag GmbH, ein Teil von Springer Nature 2019

Authors and Affiliations

  1. 1.Klinik und Poliklinik für Innere Medizin IIUniversitätsklinikum RegensburgRegensburgDeutschland

Personalised recommendations